# SDR HNAA2023080600278

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 43,472 hours, 40,181 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND STOP IN PHF WITH CREW ON A/C, WITH NO PAX ONBOARD. AIRCRAFT WAS BEING POWERED BY GPU WITH APU CURRENTLY ON MEL. AIRCRAFT REACTED AS IF GPU POWER WAS DISCONNECTED WITH NO INPUT FROM CREW OR GROUND PERSONNEL. THEN RAMP PERSONNEL NOTIFIED CREW OF A FIRE FROM GPU RECEPTACLE. CREW EVACUATED A/C AND GOT GPU DISCONNECTED FROM A/C. ONCE DISCONNECTED FIRE DISSIPATED. WHEN FIRE CREW ARRIVED AT THE A/C THEY NOTICED SMOKE COMING FROM THE BATTERY COMPARTMENT. AS A PRECAUTION A/C MAIN BATTERIES WERE DISCONNECTED.  PERFORMED DVI, FOUND OVERHEAT DAMAGE TO GPU RECEPTACLE INSERT PANEL AND A/C SKIN DIRECTLY ABOVE GPU RECEPTACLE. SEE LP 284136-2 AND -3 FOR DISCREPANCY.
